eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Would you have Chills when you have Pernicious anemia?

Summary: there is no Chills reported by people with Pernicious anemia yet.

We study people who have Chills and Pernicious anemia from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Pernicious anemia and Chills >>>

 

 

 

 

Pernicious anemia

Pernicious anemia (anaemia due to lack of vitamin b12) can be treated by Vitamin B12, Cyanocobalamin. (latest reports from 43 Pernicious Anemia patients)

Chills

Chills (felling of cold) has been reported by people with multiple sclerosis, rheumatoid arthritis, osteoporosis, pain, high blood pressure. (latest reports from 45,587 Chills patients)

On Feb, 1, 2015: No report is found.

Do you have Pernicious Anemia and Chills?

You are not alone! Join a mobile support group:
- support group for people who have Pernicious anemia
- support group for people who have Chills

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

  • Are there any otc medications that can ease stomach pain caused by the use of colchicine (1 answer)
    My boyfriend has gout and with severe attacks he takes his prescribed Colchine.

    He is experiencing severe stomach pain and now has chills. I suggested that he may have taken too much of it and now he just wants immediate relief of his stomach pain......any suggestions or feedback from anyone with gout using Colchicine would be appreciated .
  • Pyrexia and one-alpha iv
    she was treated for hypocalcemia with high PTH taking calcium per-os and iv,Renagel,trofocard,one-alpha iv.

    after 5 days fever with shiver 2-3 times daily ,vomits,nausea

    she took antibiotic therapy after positive gram - blood cultures (first E. coli,second another gram - microorganism )

    Initially Targocid-tazocin followed after 3 days by ciprofloxacin iv

    After this (having a CT with signs of billiary reaction without stones and liquid in douglas and hypo-pleural) meronem and briklin

    After a few days no signs of clinical improvement -fever continues (2 times per day)

    Is there any possibility initial drug therapy with one-alpha iv to be responsible for the complications
  • Should prozac & vitamin b12 be taken at dif. times of day
    A month ago I began taking my B12 with my Prozac and Levothyroxine, in AM.

    My energy is up and sleepiness improved. BUT depression is much worse, like having no Prozac. I want to yell at people and cry, like the B12 is negating the Prozac - which used to provide level moods. Now I'm unable to absorb stress normally & am going to try taking B12 at night instead. Is there an interaction or is it just me? Regardless, I'm not functional & miss my even temper!

More questions for: Pernicious anemia, Chills

You may be interested at these reviews (Write a review):

  • Lamotrigine severe rash
    I started taking 100mg of Teva-Lamotrigine Nov 22 once daily. I got a refill on Dec 5 that was Mylan-Lamotrigine. Two days later I woke up with an odd hot feeling rash all over my body and severe fatigue. I went back to bed 1/2 hour later after taking my regular Wellbutrin and the Lamotrigine. I woke up late morning. It got progressively worse during the day and I had a headache,fever and chills. I took the anti-histimine Aerius later that day which didn't help. The next day I went to a walk in clinic and they said it wasn't the Lamotrigine and thought it was a virus and did a throat swab. The fever and chills went away after a few days but I still have the rash. Finally after a week I saw a doctor that agreed it was the drug and I am now on the second week of Prednisone steroid treatment and prescription Reactin which is helping slowly. I have reported it to the Mylan drug company.
  • Seizure disorder med problems (1 response)
    Velafaxine 150 mg. 1 per day.

    In process of switching from Topiramate 50 mg. 1 pill in morning & one at night (going off of this because of kidney stones) Was on this medication approximately 10 years.

    Lamotrigine 2 25mg pills in morning and 2 - 25 mg. pills at night.

    On the 3rd day of the 2nd week of switching I started the nightmares. I took a one hour nap and had a nightmare that seemed like it went on the entire time. Even if I slept for 20 minutes I had a dream or nightmare. I've sometimes been known to have vivid dreams but never this constant in my entire life. Also, very seldom do I have such terrible dreams. So many in one evening. They are an occasional thing, not an all night long thing.

    Also, I have sinus trouble occasionally. The same day the nightmares began I got a terrible headache behind my one eye and under my eye. I have no drainage yet anyway. Not sure if this is during the start up of this medicine, but if I had known it could cause trouble with sinus I would never have started it.

    I was put on this as a quick back up plan when the medicine we agreed upon - Levetireacetam made me feel drunk feeling and I had to be careful just walking around my homes and steps.
  • Chills while on tizanidine
    Extremely sensitive to cold and have chills several times a day
  • Trying to figure out my diagnosis . no doctor can figure it out (3 responses)
    I have been having these fainting spells since I was 12 .. It starts with lower abdominal pain followed by feeling light headed then I black out and my body shakes kind of like a seizure but last a few seconds then I come to ..then I feel nausea and also I have chills

More reviews for: Pernicious anemia, Chills

Comments from related studies:

  • From this study (3 days ago):

  • Symptoms occur about two days after last benadryl dose, I've gone through them before and they persisted for about 4 days till I took more benadryl. Now I'm going through them again.

    Reply

  • From this study (6 days ago):

  • Chills and sweats alternate. Going on for about 3 weeks now. Having several headaches per week also. So I took BP. It was 150/95.

    Reply

  • From this study (1 week ago):

  • have prostate cancer

    Reply

Post a new comment    OR    Read more comments

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.